Fixed Point Theory and Applications
Volume 2004 (2004), Issue 4, Pages 261-271

On the study of a class of variational inequalities via Leray-Schauder degree

D. Goeleven,1 D. Motreanu,2 and V. V. Motreanu2

1IREMIA, Faculté des Sciences et Technologies, Université de La Réunion, Saint-Denis 97400, France
2Department of Mathematics, Perpignan University, Perpignan Cedex 66860, France

Received 12 July 2004

Copyright © 2004 D. Goeleven et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We present existence results for general variational inequalities without monotonicity or coercivity assumptions. It relies on a Leray-Schauder degree approach and provides additional information about the location of solutions.